Restless Legs Syndrome

From Mirapexin to Lyrica (pregabalin)

Two weeks ago I've stopped taking Mirapexin (0.36 mg which I had been taking for 2 years for my RLS) and started to take Lyrica, on my doctors advice. I feel an anxiety I've never felt before. It probably has little to do with life events, it's unreasonable. Anyone having experiences on abruptly stopping pramipexole and/or taking pregabalin?

4 Replies
oldestnewest

I am surprised you just stopped the Mirapexin without weaning off it. Have you found your RLS symptoms worse from stopping the Mirapexin.? Thats what normally happens when going cold turkey and even weaning down can result in worse symptoms, as most people have withdrawals symptoms.

Reply

My dr. didn't instruct me otherwise and I was more afraid of taking the 2 pills simultaneously than from the withdrawal. But you're right, it may have been a bad idea.

Reply

Hi - can't help - but am weaning off pramipexole & dr is going to be looking at alternatives for me so would be interested in any comments you get & also how the pregabalin works out. Maybe this anxiety symptom will wear off as many side effects sometimes do. Your system just has to maybe get used to it.

1 like
Reply

Take care while tapering off.. I wonder if my anxiety is part of the "Dopamin Agonist Withdrawal Syndrome"

Reply

You may also like...